# SDR ASAA2023020441835

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,085 hours, 8,988 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: RF1010315
- Condition: Faulty
- Location: #1 Engine
- Part time: 6,294 hours, 1,806 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FILTER BYPASS LH ENG. GROUNDED - YES. REF B737-900 FIM 73-05 TASK 801, FOUND FAULT MSG NBR 73-31071 FLIGHT LEG 0. REMOVED AND REPLACED #1 ENG FUEL FILTER, NO DEBRIS NOTED. REF B737-900 AMM 73-11-02-000-801-F00. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH #1 ENG. BITE CHECKED GOOD. REF AMM 73-34-01-400-801-F00. LEAK CHECKED GOOD. A/C RETURNED TO NORMAL EEC BITE CHECKED GOOD.
